Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetric maximal ideals in $ M(G)$


Author: B. E. Johnson
Journal: Proc. Amer. Math. Soc. 18 (1967), 1040-1044
MSC: Primary 42.58
DOI: https://doi.org/10.1090/S0002-9939-1967-0218839-5
MathSciNet review: 0218839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. E. Johnson, The Šilov boundary of $ M(G)$, Trans. Amer. Math. Soc. (to appear). MR 0230048 (37:5613)
  • [2] W. Rudin, Measure algebras on abelian groups, Bull. Amer. Math. Soc. 65 (1959), 227-247. MR 0108689 (21:7404)
  • [3] -, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [4] A. B. Simon, Symmetry in measure algebras, Bull. Amer. Math. Soc. 66 (1960), 399-400. MR 0119042 (22:9809)
  • [5] Yu. A. Šreĭder, The structure of maximal ideals in rings of measures with convolution, Amer. Math. Soc. Transl. (1) 8 (1962), 365-391.
  • [6] J. H. Williamson, A theorem on algebras of measures on topological groups, Proc. Edinburgh Math. Soc. 11 (1958-1959), 195-206. MR 0111993 (22:2851)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.58

Retrieve articles in all journals with MSC: 42.58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218839-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society